# SDR SWAA2024051475542

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727j-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727J TO BS 847 AND LBL 21 WL 156 AFT CARGO COMPARTMENT.  THE DAMAGE WAS REPAIRED AND REPLACED SUPPORT ZEE SECTION AND FASTENERS LOCATED BTW BS 727J TO BS 847 AND LBL 21 WL 156 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-6 AND DRAWING 146A7500, SHEET 233, REV -.
